# SDR 05014676

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N676BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7644
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Aoa Vane
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORT STATED THAT DURING TAXI OUT RECEIVED CAUTION MESSAGE (R AOA HEAT FAIL).  CONTACTED MX CTRL AND RTG.  SWAPPED AIRCRAFT.  REMOVED AND REPLACED NR 1 ADSHC IAW 30-31-15.  OPS CHECK GOOD.
